# SDR YENA2021112200773

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 902 hours, 139 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Fcu
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(ETOPS) FLT 7, JFK-LHR. CREW REPORTED FCU 1 FAULT; PERFORMED POWER DOWN AND POWER UP OF AIRCRAFT. MESSAGE CLEARED. PERFORMED OPS CHECK PER AMM 22-96-00-710-001-A. NO FAULTS NOTED.
